@article{(Open Science Index):https://publications.waset.org/pdf/4233,
	  title     = {A Fast Cyclic Reduction Algorithm for A Quadratic Matrix Equation Arising from Overdamped Systems},
	  author    = {Ning Dong and  Bo Yu},
	  country	= {},
	  institution	= {},
	  abstract     = {We are concerned with a class of quadratic matrix
equations arising from the overdamped mass-spring system. By
exploring the structure of coefficient matrices, we propose a fast
cyclic reduction algorithm to calculate the extreme solutions of the
equation. Numerical experiments show that the proposed algorithm
outperforms the original cyclic reduction and the structure-preserving
doubling algorithm.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1197 - 1202},
	  ee        = {https://publications.waset.org/pdf/4233},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}